Byetta at 10MCG

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

amayfaire
New Member


Date Joined Mar 2007
Total Posts : 1
   Posted 3/22/2007 1:33 PM (GMT -7)   
Hi everyone-
 
I have a question about my Big Brother, and I'm hoping you all can help.  I've read all the past posts, and it seems like some of the folks here are pros.
 
I started a 10mc pen on Monday.  And since then, I've missed three days of work.  High fever, chills, nausea and vomiting.  I didn't have these troubles on 5, just started with 10.
 
Anybody had this problem?  If so, did your body adjust? 
 
See, I took Metformin for 2 years waiting for my body to adjust, as my docs said it would.  Never did.  I ended up on Byetta because the gastric distress I was under was landing me in the docs office once a month.  Reducing that dosage didn't help.  So, we're trying this, and I'm worried that I'm on the same road- missing work and spending days sick.
 
Also, I'm trying everything.  Bicarb water and tablets, nausea wristbands, ginger, even a scrip for promethazine.  Nothing is working, doesn't even matter if I vary the time between shot and food.  Anyone with suggestions is welcome.
 
Thanks all.  Stay strong.

nutrigirl
New Member


Date Joined Mar 2007
Total Posts : 6
   Posted 3/23/2007 9:39 AM (GMT -7)   
amayfaire, i'm still in 5 mg and i still felt some side effect like some dizziness. I wonder if it would get worst with 10mg.  I'm also taking metformin and it has helped me thought.  I will let you know how is going once i start the 10mg on april 1st.
 
Keep me posted.
 
Lol, Andrea  cool

Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 3/23/2007 10:50 AM (GMT -7)   
The fever thing doesn't make sense to me... I believe that you may have contracted one of the stomach viruses that are making the rounds just now and it's pure coincidence. Maybe a quick call to your doctor's office, speak to the nurse and find out what's going around in your neck of the woods.

Also, I have a question. When you were having problems with the metformin what was your daily carb intake? GI problems with metformin can usually be directly linked to the amount of carbs and especially the kind. I always have problems with wheat flour, rice and corn... keeps me in the bathroom all the following day.

Hope Warren comes along and helps out on this. He has the most byetta experience and would know about the fever thing...

Wish I could be more helpful.
~ Jeannie
Forum Moderator/Diabetes & Fibromyalgia
~Please remember that 50% of all doctors graduated in the bottom half of their class!
Yours may be one of them...

"People are like stained glass windows: They sparkle and shine when the sun's out, but when the darkness sets in, their true beauty is revealed only if there is light within."
- Elizabeth Kubler-Ross

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 12:08 AM (GMT -7)
There are a total of 2,735,769 posts in 301,331 threads.
View Active Threads


Who's Online
This forum has 151433 registered members. Please welcome our newest member, teenujohn.
178 Guest(s), 7 Registered Member(s) are currently online.  Details
Georgia Hunter, msOuchie, Job_the_Phoenix, holo100, Sheeks175, gilly2, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer